User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Haug, Stephan; Stelzer, Robert 
Title:
MULTIVARIATE ECOGARCH PROCESSES 
Journal title:
Econometric Theory 
Year:
2011 
Journal volume:
27 
Journal issue:
02 
Pages contribution:
344-371 
E-ISSN:
1469-4360 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively